# SDR COMA2009010550057

- Difficulty date: January 2, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 23,665 hours, 21,075 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 864202
- Condition: Failed
- Location: Rt Mlg Wow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, RECEIVED WOW INPUT MSG. EMERGENCY DECLARED, ACFT DIVERTED AND LANDED SAFELY.  REMOVED AND REPLACED RT MLG WOW WIRE HARNESS NR 1.
